Journal of Symbolic Logic

On the Strength of the Sikorski Extension Theorem for Boolean Algebras

J. L. Bell

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 841-846.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741344

Mathematical Reviews number (MathSciNet)
MR716646

Zentralblatt MATH identifier
0537.03032

JSTOR
links.jstor.org

Citation

Bell, J. L. On the Strength of the Sikorski Extension Theorem for Boolean Algebras. J. Symbolic Logic 48 (1983), no. 3, 841--846. https://projecteuclid.org/euclid.jsl/1183741344


Export citation